# SDR AALA201606209008

- Difficulty date: June 19, 2016
- Submitted: June 21, 2016
- Operation: Air carrier
- Aircraft: N953UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000133
- Aircraft time: 18,445 hours, 15,424 cycles
- System (JASC): 3242 · Brake
- Part: Brake
- Condition: Dirty
- Location: Lt Mlg
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LEFT MAIN GEAR SMOKE.  CLEANED NR 1 & NR 2 BRAKE ASSEMBLY AND INSPECTED PER AMM 32-49-11-210-801A WITH NO DEFECTS BEING NOTED.
